MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/02/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported the alarms were silenced at the central station without clinician input.Nurses indicated no one at the central station silenced the alarms or touched the mouse, yet the alarms auto-silenced, per the customer.The customer's alarm configuration was unknown at the time of this assessment.Good faith efforts are ongoing.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) evaluated the device and could not confirm the alarm issue.The clinical audit logs for the dates/times relevant to the investigation were not available.The engineer was unable to provide their analysis findings as we are unable to confirm the issue with the missing logs.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Additional Manufacturer Narrative
As part of a preliminary hazard analysis (pha) performed by risk management and medical safety teams, this investigation was determined to be in need of review and update as needed.A supplemental report was deemed necessary.This report has been created with reference to mfg report # 1218950-2024-00626.The follow corrections have been made based on current information available: box a: patient information.Box b: adverse event/product problem.Box d: product brand name, model number, product udi.Box g: report source.Box h: manufacture date.Analysis was performed a philips field engineer which included functional testing and communication.The results of the analysis could not confirm the alarm issue.The clinical audit logs for the dates/times relevant to the investigation were not available.Based on the results of the analysis, the product malfunction was unable to be confirmed.Functional testing confirmed the system was working as intended during evaluation; however, the engineer was unable to provide their analysis findings as we are unable to confirm the issue with the missing logs.The cause of the issue remains unknown.A review of the service history for this device shows the problem has not been reported again for this device.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20148688
Report Number1218950-2024-00626
Device Sequence Number20924969
Product Code MHX
UDI-Device Identifier00884838086715
UDI-Public(01)00884838086715(10)C.02.03
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K163584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer12/10/2024
11/05/2025
Initial Report FDA Received Date09/05/2024
Supplement Report FDA Received Date12/23/2024
11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown